Volume 1,No.2, November 2010

Title A Nonlocal Problem of an Arbitrary (Fractional) Orders Differential Equation
Author A. M. A. El-Sayed and E. O. Bin-Taher view

Title Caratheodory Theorem for a Nonlocal Problem of the Differential Equation
Author A. M. A. El-Sayed and Kh. W. Elkadeky view

Title Spectral Relationship of Cauchy Problem
Author I. H. Elsirafy, S. B. Doma and M. A. Elsayed view

Title Collatz Function like Integral Value Transformations
Author Sk. Sarif Hassan, Pabitra Pal Choudhury, Rajneesh Singh, Snigdha Das and Birendra Kumar Nayak view

Title Two-Dimensional Fluid Flow Past a Rectangular Plate with Variable Initial Velocity
Author S. B. Doma 1) , I. H. El-Sirafy 1) and A. H. El-Sharif 2) view

About Alexandria Journal of Mathematics


Alexandria Journal of Mathematics (AJM) is a refereed Journal devoted to the publication of original research papers and review articles in all areas of Pure and Applied Mathematics, Computer Science, Mathematical Statistics. and Engineering Mathematics. AJM is dedicated to rapid publication of the highest quality short papers, regular papers, and expository papers. AJM is a journal reporting research on the mathematical science structures that describe fundamental processes of theories, computational and numerical methods for exploring these structures. The journal publishes 3 issues annually and accepts papers through peer review by professional colleagues in the relevant fields. Manuscripts in all areas of Mathematical Sciences will be considered.

Satisfied with the journals?

Sign up now and submit your paper now

Submit Paper